Quasi-minimal Lorentz surfaces with pointwise 1-type Gauss map in pseudo-Euclidean 4-space


Milousheva V., Turgay N. C.

JOURNAL OF GEOMETRY AND PHYSICS, vol.106, pp.171-183, 2016 (SCI-Expanded) identifier identifier

Abstract

A Lorentz surface in the four-dimensional pseudo-Euclidean space with neutral metric is called quasi-minimal if its mean curvature vector is lightlike at each point. In the present paper we obtain the complete classification of quasi-minimal Lorentz surfaces with pointwise 1-type Gauss map. (C) 2016 Elsevier B.V. All rights reserved.